# SDR EISA98102

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26011826
- Condition: Failed
- Location: Nr 3 Brake
- Component: Bendix
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING AT PORTLAND (PDX), THE BRAKES WERE GRABBING AND PULSING THE BRAKE PEDALS.   ON POST-FLIGHT FOUND NR 3 BRAKE PAD BROKEN INTO PIECES AND JAMMED IN WHEEL ASSEMBLY.  GENERATED BY PILOT REPORT.  REMOVED AND REPLACED NR 3 BRAKE ASSEMBLY.  OPS CHECK GOOD IAW 32-41-32.  (X)
